# SDR ASOA201704230076V

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 39,132 hours, 22,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV. DURING C-CK. CARGO DOOR LOWER BEAM CORRODED.  REMOVED AND REPLACED CARGO DOOR LOWER BEAM IAW SRM 51-40-02. A/C WAS APPROVED FOR RETURN TO SERVICE.
